# SDR COMA0760513

- Difficulty date: August 2, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N523CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7821
- Aircraft time: 10,178 hours, 9,043 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5555 - LEFT THRUST REV CAUTION MESSAGE CAME ON DURING CLIMBOUT AT 9000 FT.  AIRCRAFT RETURNED BACK TO GSO, MESSAGE WENT OUT DESCENDING THROUGH 3000 FT.  AIRCRAFT LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 78-30-01.
